# SDR ASAA2021070735307

- Difficulty date: July 7, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 47,660 hours, 14,424 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 1074926
- Part serial: 6261
- Condition: Inoperative
- Location: Nr 1 Engine
- Part time: 61,390 hours, 24,083 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER T/O NOTICED LEFT DUCT PRESSURE WAS ABOUT 2 PSI-RIGHT WAS ABOUT 40 PSI. LEVELED OFF AT FL240, ABOUT 0:30 INTO THE FLIGHT, LEFT DUCT PRESSURE JUMPED TO NORMAL PRESSURE ABOUT 40 PSI. NOTICED AN INCREASE IN AIRFLOW IN THE FLIGHT DECK AT THE SAME TIME FROM THE AIR VENTS. GROUNDED - YES. REF B737-800 WDM 36-11-11, FOUND LEFT BLEED AIR VALVE C/B POPPED, UNABLE TO LOCATE ANY SHORT TO GROUND, BAR OPEN/CLOSE COILS WERE 35 & 41 OHMS RESPECTIVELY. FLEXED ENGINE HARNESS, UNABLE TO GET ANY RESISTANCE. VERIFIED POWER & COMMAND WIRING BETWEEN C/B & OVERHEAD PANEL & OVERHEAD PANEL & M324 MODULE. INSTALLED BAR HAS HISTORY OF POPPING C/B WITH NFF. REMOVED & REPLACED BLEED AIR REGULATOR PER B737-800 AMM 36-11-03. PERFORMED PNEUMATIC DUCT PRESSURE SYSTEM TEST PER B737-800 FIM 36-10 TASK 807. SYSTEM OPERATES PROPERLY. GROUND VERIFICATION SUCCESSFUL.
